MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA PROTECTOR CUFF PILOT SIZE 4

TELEFLEX MEDICAL LMA PROTECTOR CUFF PILOT SIZE 4
Model Number IPN047898
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "cuff leak was found before using.The patient, the pressure cannot be controlled, and the pressure was decreased".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "cuff [leak] was found before using the patient, the pressure cannot be controlled, and the pressure was decreased".No patient involvement reported.
 
Additional Manufacturer Narrative
(b)(6).The sample was returned and sent to the manufacturing site for evaluation.The manufacturer reports: "complaint sample received and visual inspection was performed on the product.When reviewing on the inflation line to cuff pressure valve (cpv) joint, tear was found at the area.Leak test was performed to the complaint sample.Presence of air bubble was identified when it was immersed in the water.The leak was found at the tear line to cpv area.Dhr was reviewed.No abnormality was found.This lot was manufactured on (b)(6) 2018 and will have been expired on (b)(6) 2021.This complaint sample passed all the necessary inspections based on dhr and the reason as to return sample show tear at the joint of inflation line and cpv could not be determined.The end user was using the expired product while it had already been expired since nov 2021; the product was considered misused by the user.".

Brand Name
LMA PROTECTOR CUFF PILOT SIZE 4
Common Device Name
LMA PROTECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13446420
Report Number9681900-2022-00005
Device Sequence Number14533492
Product Code CAE
UDI-Device Identifier05060112313868
UDI-Public05060112313868
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/28/2021
Device Model NumberIPN047898
Device Catalogue Number192040
Device Lot NumberNMCRZ5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown